# SDR DALA2015110606762

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NR 1361C AT LT WING.  CORROSION WAS REMOVED AND MEASURED ON SETTLEMENT AREA.  ORIGINAL FIG 0.150" AND MINIMUM REMAINING THICKNESS IS 0.125".  THEREFORE IT IS OUT OF LIMITS IAW SRM 51-22-2A AND FUEL ACCESS PLATE 1316C WAS REPLACED IAW IPC 57-30-00.
